Doctor insights on:
A Drop in Heart Rate: Vasovagal syncope refers to passing out when the vagus or 10th cranial nerve is stimulated. One important function of the vagus is to slow your heart down. Any activity that increases the pressure inside your abdomen can stimulate the vagus. So vasovagal syncope often happens when one is bearing down to try to urinate as in elderly men standing at the toliet. ...Read more
Common fainting: When the nerve vagus causes a fainting spell. Usually this happens in responds to a recent stimulus like when injecting needles, watching blood, during medical procedures, while fasting, while standing for long periods, while in fear or panic. When there is no other obvious cause for fainting it is said that is called "vasovagal syncope". There are other causes of syncope or loss of consciousness. ...Read moreSee 1 more doctor answer
Syncope: Psychogenic syncope has no underlying cardiac or neurologic casues usually the result of a psychiatric issue. Neurogenic syncope can result from cardiac disease such as an arrythmia or the result of blood pressure instability. Cardiac eval and tilt table testing can often help diagnose the causes. ...Read more
See below.: With sinus tachy, a vagal maneuver will cause the HR to slow gradually. With release, the HR will gradually return to its original rate. With SVT, vagal stimulation will not slow the HR unless is suddenly breaks to normal rhythm. The rate then suddenly drops from, say 170, to ...Read more
Sudden high BP/pulse, flushing, vertigo, intestinal spasms, violent(mucus only)diarrhea, nausea/vomiting. Lasts 1/2-1 hr. Vasovagal or something else?
Dysautonomia body over vasoconstricts in the brain causing reflex bradycardia and light headedness, midodrine makes worse, florinef (fludrocortisone) lowers k. Help!
Comments: You describe a somewhat peculiar constellation of vascular effects, and the medications selected may not be the most appropriate, if your blood pressure does not drop when standing. You need clarification, and would encourage a neurological and cardiological second opinions. Have you had a tilt table test? ...Read more
Pregabalin calcium channel drug. Will it affect my blood vessels.. Vaso constrict dilate.. Blood pressure heart rate?
Do doctors think it's hypovolemic shock, cardiogenic shock, increased blood pressure, or vascular shock?
Question : Your question is not expressed well, can't tell what "it" is. As a famous person once said, depends on what it is. ...Read more